×

Found 493 Documents (Results 1–100)

The Yang-Mills heat equation with finite action in three dimensions. (English) Zbl 1482.35001

Memoirs of the American Mathematical Society 1349. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5053-3/pbk; 978-1-4704-7015-9/ebook). v, 111 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Solvability of a semilinear heat equation via a quasi scale invariance. (English) Zbl 1473.35341

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 79-101 (2021).
MSC:  35K58 35K15
PDF BibTeX XML Cite
Full Text: DOI

A new critical exponent for the heat and damped wave equations with nonlinear memory and not integrable data. (English) Zbl 1461.35037

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 191-211 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the stability of type I blow up for the energy super critical heat equation. (English) Zbl 1430.35138

Memoirs of the American Mathematical Society 1255. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3626-1/pbk; 978-1-4704-5334-3/ebook). v, 97 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software